Show Summary Details
Page of

Antiepileptic Drugs in Patients With Hematological Disorders 

Antiepileptic Drugs in Patients With Hematological Disorders
Chapter:
Antiepileptic Drugs in Patients With Hematological Disorders
Author(s):

Ali A. Asadi-Pooya

and Michael R. Sperling

DOI:
10.1093/med/9780190214968.003.0018
Page of

PRINTED FROM OXFORD MEDICINE ONLINE (www.oxfordmedicine.com). © Oxford University Press, 2016. All Rights Reserved. Under the terms of the licence agreement, an individual user may print out a PDF of a single chapter of a title in Oxford Medicine Online for personal use (for details see Privacy Policy and Legal Notice).

date: 25 August 2019

Many antiepileptic drugs (AEDs) are associated with hematological toxicity. A wide spectrum of hematological abnormalities can be seen after prescribing an AED, ranging from mild thrombocytopenia or neutropenia to anemia, red cell aplasia, or even bone marrow failure.

Access to the complete content on Oxford Medicine Online requires a subscription or purchase. Public users are able to search the site and view the abstracts for each book and chapter without a subscription.

Please subscribe or login to access full text content.

If you have purchased a print title that contains an access token, please see the token for information about how to register your code.

For questions on access or troubleshooting, please check our FAQs, and if you can't find the answer there, please contact us.